Saturday, 16 June 2012

Aspirin and Paracetamol

NEW ASPIRIN Serious stuff!

CHEST PAINS? DONT LIE DOWN!

VERY SERIOUS INFO THAT MAY KEEP YOU ALIVE!

YOU SHOULD HAVE EVERY MEMBER OF YOUR FAMILY READ THIS AND KNOW WHAT TO DO AS
UNFORTUNATELY IT
WILL HAPPEN TO SOMEONE CLOSE TO YOU SOONER OR LATER--BE PREPARED!

ASPIRIN

We did not know that you should
not lie down while waiting for the EMT to arrive.

Heart attack info NEW ASPIRIN Serious stuff !


Just a reminder to all: purchase a box, keep one in your car, pocketbook, wallet, bedside, etc.


IMPORTANT READ......


Something that we can do to help ourselves - Nice to know.

Bayer is making crystal aspirin to dissolve under the tongue. They work much faster than the tablets.


Why keep aspirin by your bedside?

About Heart Attacks


There are other symptoms of a heart attack besides the pain on the left arm.
One must also be aware of an intense pain on the chin, as well as nausea and lots of sweating, however these symptoms may also occur less frequently.
Note:
There may be NO pain in the chest during a heart attack.. The majority of people (about 60%) who had a heart attack during their sleep, did not wake up. However, if it occurs, the chest pain may wake you up from your deep sleep.


If that happens:

-
immediately dissolve 2 aspirins in your mouth
-
and swallow them with a bit of water

Afterwards
:
CALL 911
- say "heart attack!"
- say that you have taken 2 aspirins..

- phone a
neighbour or a family member who lives very close by
-
take a seat on a chair or sofa near the front door, and wait for their arrival and....
DO NOT lie down


PARACETAMOL STAYS in the Liver for a Long Time

When we were in Mumbai (India) a learned History professor there told us that the Parsees (A sect in India) used to take their Dead & lay them to rest @ huge 'Wind Towers' (round structures that Look like Giant Water reservoirs, but open to the air)...

The Parsees never buried their dead, nor burned them.They leave them to the Birds of Prey (Vultures) to be eaten thus completing the Life Cycle..

Around 10 years ago, it was noticed that the Birds are dying off. Not many of them were left to consume the dead bodies (which started rotting away)..

So, the Parsees had to change this mode of dealing with their dead.. BUT, they wanted to know why a Custom that survived for hundreds of years, had to be suspended?!!

They did Autopsies on Dead Birds (they were dying in huge numbers)..What was the Culprit??? PARACETAMOL (aka PANADOL)...!!

People started consuming pain-killers a decade ago, Panadol STAYS in the Liver for a Long Time...It ultimately accumulated in the Birds' systems & they couldnt cope with it!Interesting to know...PANADOL

My husband was working in a hospital as an IT engineer, as the hospital is planning to set up a database of its patients and he knows some of the doctors quite well. The doctors used to tell him that whenever they have a headache, they are not willing to take PANADOL / PARACETAMOL.

In fact, they will turn Herbal Medicine or find other alternatives. This is because Panadol is toxic to the body, and it harms the liver. According to the doctor: Panadol will remain in the body for at least 5 years.....!!

And according to the doctor, there was an air-hostess who consumed lots of Panadol as she needed to stand all the time and work under lots of pressure. She's now in her early 30's, and she is undergoing kidney cleaning (DIALYSIS) every month.

Whenever we have a headache, that's because it is due to the electron / Ion imbalance in the brain.Some alternative solution to cope with this matter isDrink lots of water.

Another method will be to submerge your feet in a basin of warm water so that it brings the blood pressure down from your throbbing head.

As Panadol is a pain killer, the more Panadol you take, the lesser would be your threshold for pain (your endurance level for pain). We all will fall ill as we age.

Imagine that we had spent our entire life popping quite a substantial amount of Panadol (Pain Killer), when you need to have a surgery or operation, you will need a much more amount of general anaesthesia.

The thought is scary enough to turn me to Herbal Medicine or other healthier alternative. Value your health, value your life, THINK TWICE before you easily pop that familiar pill into your mouth again.